Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 87, NWS Jackson, MS

July 5, 2013Lowndes County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jul 5, 2013, 5:44 PM CDT for Lowndes County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2013, 5:44 PM CDT (22:44 UTC)
Expired
Jul 5, 2013, 8:15 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 46 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 6:00 PM CDTFLASH FLOODColumbus, MSMORE THAN 40 STREETS CLOSED DUE TO FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2013-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 852 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2013-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
852 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WGUS54 KJAN 052244
FFWJAN
MSC087-052345-
/O.NEW.KJAN.FF.W.0087.130705T2244Z-130705T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
544 PM CDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...

* UNTIL 645 PM CDT

* AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  HEAVY SHOWERS PRODUCING NEAR COLUMBUS. THE STORMS WERE MOVING NORTH
  AT 20 MPH BUT TRAINING OVER THE SAME AREA. ESTIMATED RADAR RAINFALL
  AMOUNTS...ON THE ORDER OF THREE TO FIVE INCHES...HAVE OCCURRED IN 
  THE PAST SIX HOURS IN SOUTHEAST LOWNDES COUNTY AND PORTIONS OF 
  COLUMBUS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STEENS AND KOLOLA SPRINGS

PERIODS OF HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE INCH POSSIBLE.

LOCAL MEDIA HAS REPORTED ONGOING STREET FLOODING IN THE CITY OF COLUMBUS
AS AREA HAS BECOME SATURATED OVER PAST COUPLE DAYS OF RAINFALL TOTALS NEAR
7 INCHES IN SOME LOCATIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3329 8832 3329 8853 3351 8852 3353 8849
      3352 8848 3355 8849 3359 8849 3360 8847
      3366 8849 3364 8826

$$
JA
2 follow-up statements
000 
WGUS74 KJAN 052323
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT FRI JUL 5 2013

MSC087-052345-
/O.CON.KJAN.FF.W.0087.000000T0000Z-130705T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOWNDES MS-
623 PM CDT FRI JUL 5 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
EASTERN LOWNDES COUNTY...

AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT HEAVY SHOWERS PRODUCING MODERATE TO HEAVY RAIN NEAR COLUMBUS.
THE STORMS WERE MOVING NORTH AT 20 MPH BUT TRAINING OVER THE SAME AREA.
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF THREE TO FIVE 
INCHES...HAVE OCCURRED IN THE PAST SIX HOURS.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEENS
AND COLUMBUS AFB

LOCAL EMERGENCY MANAGEMENT HAS REPORTED MORE THAN 40 STREETS ARE CLOSED
WITHIN THE CITY LIMITS OF COLUMBUS DUE TO HIGH WATER OVER ROADS...
MAKING THEM IMPASSIBLE. 

HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH MODERATE TO HEAVY SHOWERS STREAMING IN FROM THE SOUTH WITH
AN ADDITIONAL ONE INCH POSSIBLE. THIS WILL FURTHER COMPOUND THE FLOODING
ISSUES ALREADY ONGOING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES. IN ADDITION
OTHER LOW LYING AND OTHER POOR DRAINAGE AREAS INCLUDING SEWERS...
DITCHES AND CULVERTS MAY ALSO OVERFLOW.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3329 8832 3329 8853 3351 8852 3353 8849
      3352 8848 3355 8849 3359 8849 3360 8847
      3366 8849 3364 8826

$$

JA
194 
WGUS54 KJAN 052329
FFWJAN
MSC087-060115-
/O.EXT.KJAN.FF.W.0087.000000T0000Z-130706T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  EASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...

* UNTIL 815 PM CDT

* AT 627 PM CDT...HEAVY SHOWERS PRODUCING HEAVY RAIN WERE
  REPORTED NEAR COLUMBUS. THE STORMS WERE MOVING NORTH AT 20 MPH BUT 
  TRAINING OVER THE SAME AREA. ESTIMATED RADAR RAINFALL AMOUNTS...
  ON THE ORDER OF THREE TO FIVE INCHES...HAVE OCCURRED IN THE PAST 
  SIX HOURS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  STEENS

LOCAL EMERGENCY MANAGEMENT HAS REPORTED MORE THAN 40 STREETS ARE CLOSED
WITHIN THE CITY LIMITS OF COLUMBUS DUE TO HIGH WATER OVER ROADS...
MAKING THEM IMPASSIBLE. 

HEAVY RAINFALL WILL CONTINUE INTERMITTENTLY OVER THE WARNED AREA FOR 
THE NEXT HOUR WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. NEVER TRY TO CROSS A
FLOWING STREAM...A FEW INCHES OF WATER CAN SWEEP ANY SIZED VEHICLE
DOWNSTREAM.

&&

LAT...LON 3329 8832 3329 8853 3351 8852 3353 8849
      3352 8848 3355 8849 3359 8849 3360 8847
      3366 8849 3364 8826

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:50 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jul 5, 3:50 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT FRI JUL 5 2013

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...SHOWERS AND
THUNDERSTORMS WILL CONTINUE LATE THIS AFTERNOON INTO THE EVENING
HOURS AS AMPLE MOISTURE CONTINUES TO MOVE INTO THE CWA. THIS COMES
AS THE SFC BOUNDARY MOVES A LITTLE TO THE WEST AND BETTER ASCENT
MOVES INTO THE REGION. SOME OF THE RAINS COULD BE EFFICIENT AND IT
IS NOT OUT OF THE QUESTION TO SEE SOME LOCALLY HEAVY RAINFALL AND
LOCALIZED FLOODING ISSUES LATE THIS AFTERNOON INTO THE EVENING. A
FLASH FLOOD WATCH IS CURRENTLY IN EFFECT FOR THE EASTERN AND CENTRAL
CWA. THE POTENTIAL FOR SHOWERS AND ISOLATED THUNDERSTORMS SHOULD
LINGER INTO THE OVERNIGHT HOURS AS ANY ASCENT WILL INTERACT WITH THE
SEMI-TROPICAL AIRMASS TO KEEP THESE ONGOING PAST DAYTIME HEATING.

THE UPPER TROUGH STARTS TO PULL OFF TO THE NORTHEAST ON
SATURDAY...WHICH WILL ALLOW FOR MOISTURE TO MAKE IT FURTHER WEST
INTO THE REGION. THE POTENTIAL FOR SHOWERS AND STORMS WILL BE
PRESENT FOR ALL AREAS OF THE ARKLAMISS. THE TROUGH AXIS WILL
CONTINUE LIFTING NORTHEAST ON SUNDAY. THE RESULTING LEFT OVER
WEAKNESS SHOULD BE ENOUGH TO SUPPORT BETTER THAN AVG PRECIP
POTENTIAL AS DECENT DEEP LAYER MOISTURE WILL BE OVER A SOLID PORTION
OF THE CWA. BEST PRECIP POTENTIAL LOOKS TO BE ACROSS SOUTHERN HALF.
/27/

.LONG TERM...MONDAY THROUGH FRIDAY...FOR MOST OF THE UPCOMING WORK
WEEK...FLAT UPPER RIDING WILL DEVELOP. THE EURO AND GFS HAVE A
SIMILAR MID LEVEL PATTERN...BUT THE GFS IS MORE MOIST THUS
GENERATING BETTER POPS EACH DAY. THE EURO IS LESS AGGRESSIVE WITH
POPS EACH DAY AND WILL CONTINUE TO FOLLOW THAT SCENARIO.
STILL...SOME RAIN CHANCES WILL EXIST EACH DAY. AS FOR TEMPS...THIS
RUN OF THE GFS HAS WARMED SOME FOR HIGH THIS WEEK. THAT FITS THE
PREV THINKING AND WILL FOLLOW CLOSE TO WHAT THAT GUIDANCE IS
OFFERING. /CME/

&&

.AVIATION...MVFR CIG E OF I-55 WL GRADUALLY TREND VFR OVR THE NEXT
COUPLE HOURS ALTHOUGH A FEW SPOTS MAY STRUGGLE TO GO VFR THRU THE
REMAINDER OF THE DAY.  SHRA/TSRA ACTIVITY IS XPCTD TO INCREASE THIS
AFTN INTO THE EVENING ALONG AND E OF I-55...WITH A DOWNWARD TREND IN
CONVECTIVE ACTIVITY XPCTD OVRNGT. MVFR IFR CONDS ARE LIKELY TO
RETURN 07-13Z TOMORROW MORNING FOR AERODROMES ALONG/S OF THE NATCHEZ
TRACE PKWY. /BK/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       70  86  71  91 /  37  49  27  27
MERIDIAN      70  82  69  90 /  64  66  47  39
VICKSBURG     68  87  71  91 /  24  30  19  19
HATTIESBURG   72  85  71  92 /  47  70  36  45
NATCHEZ       69  86  71  89 /  22  45  16  31
GREENVILLE    69  88  71  92 /  26  23  18  11
GREENWOOD     69  86  69  92 /  42  37  27  16

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR MSZ019-025>033-
     035>039-042>066-072>074.

LA...NONE.
AR...NONE.
&&

27/CME/BK
Hazardous weather outlook, Jul 5, 1:56 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
156 PM CDT FRI JUL 5 2013

MSZ019-025>033-035>039-042>066-072>074-061900-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-
MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
156 PM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT THE OUTLOOK AREA THIS AFTERNOON AND EVENING. LOCALLY HEAVY
DOWNPOURS IN A SHORT PERIOD OF TIME MAY VERY WELL LEAD TO FLASH
FLOODING...ESPECIALLY IF STORMS MOVE REPEATEDLY OVER THE SAME
LOCATIONS. LOW LYING AND POOR DRAINAGE AREAS WILL BE THE MOST
SUSCEPTIBLE TO HIGH WATER ISSUES.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF FLASH FLOOD
OPERATIONS...MAY BE NEEDED THROUGH THIS EVENING.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-041-061900-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
WASHINGTON-ISSAQUENA-SHARKEY-
156 PM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, Jul 5, 2:37 PM CDT, 3 hours 7 minutes before
MSZ053-052005-
CLAIBORNE MS-
237 PM CDT FRI JUL 5 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CDT FRI JUL 5 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER PORT GIBSON AT 237 PM CDT...MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL CLAIBORNE COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3192 9113 3210 9098 3211 9096 3209 9097
      3208 9094 3208 9091 3210 9093 3211 9091
      3199 9075 3184 9092 3186 9105
TIME...MOT...LOC 1937Z 219DEG 7KT 3193 9098

JA
Special weather statement, Jul 5, 2:43 PM CDT, 3 hours 1 minute before
MSZ035-041-042-052015-
SHARKEY MS-HUMPHREYS MS-YAZOO MS-
243 PM CDT FRI JUL 5 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT FRI JUL 5 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES NORTHEAST OF HOLLY BLUFF AT 243 PM CDT...MOVING NORTH
AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN WEST CENTRAL YAZOO...SOUTHWESTERN HUMPHREYS AND EAST
CENTRAL SHARKEY COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3295 9079 3306 9058 3280 9051 3275 9072
TIME...MOT...LOC 1943Z 164DEG 9KT 3287 9065

JA
Special weather statement, Jul 5, 3:47 PM CDT, 1 hour 57 minutes before
MSZ019-034-035-052115-
WASHINGTON MS-SUNFLOWER MS-HUMPHREYS MS-
347 PM CDT FRI JUL 5 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT FRI JUL 5 2013

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 3 MILES SOUTH OF TRIBBETT AT 346 PM CDT...MOVING NORTHWEST
AT 5 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EXTREME NORTHWESTERN HUMPHREYS...SOUTHWESTERN SUNFLOWER AND
NORTHEASTERN WASHINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3343 9104 3353 9076 3326 9067 3319 9087
TIME...MOT...LOC 2046Z 157DEG 5KT 3331 9081

JA
Local storm report, Jul 5, 4:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      RAYMOND                 32.26N 90.42W
07/05/2013                   HINDS              MS   BROADCAST MEDIA

            CLINTON-RAYMOND ROAD COMPLETELY COVERED BY WATER.

&&

AWEBER
Local storm report, Jul 5, 5:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     FLASH FLOOD      COLUMBUS                33.51N 88.40W
07/05/2013                   LOWNDES            MS   BROADCAST MEDIA

            WATER COVERING PARTS OF COLLEGE AND 15TH STREETS.

&&

AWEBER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 12:40 AM CDTSpecial Weather StatementJANSmith45 min
Jul 5, 9:39 AM CDTFlash Flood WatchJANAdams, Attala, Carroll, Choctaw, Claiborne, Clarke and 37 more12 hr
Jul 5, 1:38 PM CDTFlash Flood WarningJANHinds2 hr
Jul 5, 2:21 PM CDTFlash Flood WarningJANHinds, Warren114 min
Jul 5, 2:37 PM CDTSpecial Weather StatementJANClaiborne28 min
Jul 5, 2:43 PM CDTSpecial Weather StatementJANSharkey32 min
Jul 5, 2:49 PM CDTFlash Flood WarningJANLowndes, Noxubee3 hr
Jul 5, 3:47 PM CDTSpecial Weather StatementJANWashington28 min
Jul 5, 4:52 PM CDTFlash Flood WarningJANCopiah, Lincoln113 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.